MAUDE Adverse Event Report: ST PAUL CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7060-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: g3: china.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that leaking occurred during clinical use.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
One photo and two samples were received for evaluation.Visual inspection revealed a part of an extension set in the photo and the samples received were in used conditions inside a plastic bag and not in its original packaging; no damage was detected.Functional testing was performed but the reported issue could not be replicated.No root cause could be determined as no device problem was found.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No action was taken.Email address: (b)(6).

Brand Name
CADD EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17674319
Report Number3012307300-2023-08650
Device Sequence Number15061651
Product Code FPA
UDI-Device Identifier10610586020438
UDI-Public10610586020438
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K942046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7060-24
Device Lot Number4320832
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2023
Supplement Date Received by Manufacturer01/23/2024
Initial Report FDA Received Date09/01/2023
Supplement Report FDA Received Date02/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown